MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FINELINE II Sterox; Implantable Lead

BOSTON SCIENTIFIC CORPORATION FINELINE II Sterox; Implantable Lead
Model Number 4479
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 07/24/2026
Type of Reportable Event Malfunction

Brand Name
FINELINE II Sterox
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
4100 hamline avenue north
saint paul MN 55112 -579
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
+1(651)582-6168
MDR Report Key50254238
Report Number2124215-2026-43674
Device Sequence Number13297454
Product Code DTB
UDI-Device Identifier00802526061936
UDI-Public(01)00802526061936(17)140821
Combination Product (Y/N)Y
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P960004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/21/2014
Device Model Number4479
Device Catalogue Number4479
Device Lot Number469985
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2026
Initial Report FDA Received Date08/14/2026
Date Device Manufactured08/21/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexFemale